Alert archive / Arkansas / Tornado Warnings in 2005

Tornado Warning 35, NWS Little Rock, AR

November 27, 2005Garland County, Saline County, Arkansas

NWS Little Rock, AR issued this tornado warning at Nov 27, 2005, 5:45 PM CST for Garland County, Saline County, Arkansas. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 27, 2005, 5:45 PM CST (23:45 UTC)
Expired
Nov 27, 2005, 6:30 PM CST
In force
45 min
Issued by
NWS Little Rock, AR
Area
Counties, with a storm outline in the text

Counties Garland County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 74 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 27, 6:00 PM CSTHAIL 0.75Hot Springs Village, AR
Nov 27, 6:13 PM CSTFUNNEL CLOUDHot Springs Village, ARREPORTS OF A FUNNEL CLOUD NEAR HOT SPRINGS VILLAGE ON HIGHWAY 7.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 27, 2:20 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 11.8 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2005-11-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2005-11-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
720 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLZK 272347
TORLZK
ARC051-125-280030-
/O.NEW.KLZK.TO.W.0035.051127T2345Z-051128T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
545 PM CST SUN NOV 27 2005

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  GARLAND COUNTY IN CENTRAL ARKANSAS
  WESTERN SALINE COUNTY IN CENTRAL ARKANSAS

* UNTIL 630 PM CST

* AT 542 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES SOUTH OF
  MOUNTAIN PINE...MOVING NORTHEAST AT 50 MPH. ANOTHER SEVERE STORM
  WAS 5 MILES SOUTHWEST OF CRYSTAL SPRINGS...AND WILL MOVE INTO      
  THE WARNING AREA.  

* THE TORNADO WILL BE NEAR...
  MOUNTAIN VALLEY AROUND 555 PM CST

&&

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY 
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST 
OFFICE IN LITTLE ROCK.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST SUNDAY EVENING
FOR WESTERN ARKANSAS.

LAT...LON 3441 9337 3456 9338 3470 9332 3476 9323
      3477 9310 3477 9303 3480 9297 3485 9291
      3486 9283 3483 9278 3484 9266 3465 9276
      3457 9289 3447 9300 3441 9311

$$

46
1 follow-up statement
000 
WWUS54 KLZK 280020
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
617 PM CST SUN NOV 27 2005

ARC051-125-280030-
/O.CON.KLZK.TO.W.0035.000000T0000Z-051128T0030Z/
GARLAND AR-SALINE AR-
617 PM CST SUN NOV 27 2005

...A TORNADO WARNING CONTINUES UNTIL 630 PM CST FOR WESTERN SALINE
AND GARLAND COUNTIES...

AT 617 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO 3 MILES NORTHEAST OF LAKE OUACHITA STATE PARK...MOVING
NORTHEAST AT 50 MPH.

LOCATIONS IN THE WARNING INCLUDE HOT SPRINGS...HOT SPRINGS 
VILLAGE...JESSIEVILLE...LAKE HAMILTON...MOUNTAIN PINE AND ROCKWELL.

SEVERAL REPORTS OF DAMAGE HAVE BEEN RECEIVED WITH THIS TORNADO. 
DOWNED TREES ARE COVERING HWY. 70 AND MOBILE HOMES HAVE BEEN DAMAGED.

THIS TORNADO IS LIKELY OBSCURED BY RAIN AND MAY NOT BE VISIBLE.
ABANDON MOBILE HOMES AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT
OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON
THE LOWEST FLOOR. STAY AWAY FROM WINDOWS.

&&

LAT...LON 3441 9337 3456 9338 3470 9332 3476 9323
      3477 9310 3477 9303 3480 9297 3485 9291
      3486 9283 3483 9278 3484 9266 3465 9276
      3457 9289 3447 9300 3441 9311

$$

51

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Nov 27, 3:18 PM CST, 2 hours 27 minutes earlier.

Area forecast discussion, Nov 27, 3:18 PM CST, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
318 PM CST SUN NOV 27 2005

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT
STRONG LOW PRESSURE CONTINUES TO MOVE EAST THROUGH KANSAS. STRONG
SHEAR IS ASSOCIATED WITH THIS SYSTEM AND HELICITY VALUES HAVE
INCREASED TO OVER 400 ACROSS THE WESTERN HALF OF THE AREA. KLZK
RADAR SHOWS A LINE OF THUNDERSTORMS DEVELOPING IN FAR WESTERN
SECTIONS. COLD FRONT CURRENTLY IN OKLAHOMA WILL MOVE THROUGH
ARKANSAS OVERNIGHT TONIGHT TO NEAR THE MISSISSIPPI RIVER BY 12Z. SPC
CONTINUES MODERATE RISK OVER THE AREA TONIGHT. DAMAGING
WINDS...LARGE HAIL AND ISOLATED TORNADOES ARE EXPECTED. WITH A TIGHT
GRADIENT AROUND THAT SURFACE LOW...WILL CONTINUE THE LAKE WIND
ADVISORY THROUGH 12Z AND EXPECT WIND GUSTS TO 35 MPH.

AS LOW MOVES INTO IOWA ON MONDAY...WRAP AROUND MOISTURE WILL MAKE IT
INTO THE NORTH...THEREFORE WILL CONTINUE SLIGHT CHANCE OF SHOWERS
ACROSS THE NORTH SECTIONS THROUGH MONDAY AFTERNOON. HIGH PRESSURE
BUILDS INTO THE AREA TUESDAY AND TUESDAY NIGHT. DRY CONDITIONS WILL
CONTINUE THROUGH WEDNESDAY NIGHT.
&&

.LONG TERM...THURSDAY THROUGH SUNDAY
12Z GFS CAME IN ALMOST THE OPPOSITE OF WHAT THE 00Z AND 06Z RUNS
WERE SHOWING FOR LATE THURSDAY THROUGH THE WEEKEND...BASICALLY
SHOWING MOISTURE AND CHANCES OF RAIN DURING TIME PERIODS THE EARLIER
RUNS WERE SHOWING AS DRY AND SHOWING DRY AND COOL CONDITIONS DURING
WHAT WERE MOIST PERIODS. IT DOES LOOK LIKE THE UPPER FLOW PATTERN
TRANSITIONS INTO SOMEWHAT OF A FAST ZONAL FLOW PATTERN LATE IN THE
WEEK AND THIS WILL LEAD TO FAST MOVING WEAK SYSTEMS THAT WILL BE
HARD TO TIME AND CAN EASILY CHANGE CHARACTER IN LATER RUNS. DECIDED
TO STICK PRETTY MUCH WITH WHAT THE 00Z AND 06Z RUNS WERE SHOWING FOR
NOW AND MADE LITTLE CHANGE TO THE FORECAST. DID INSERT SOME POPS
INTO THE FORECAST FOR SUNDAY WITH THOSE TRANSLATING INTO THE
SOUTHEAST SUNDAY NIGHT. WAS GOING TO DROP POPS FOR SATURDAY NIGHT
BUT SINCE THE 12Z GFS IS INDICATING MOISTURE IN THE AREA...DECIDED
TO LEAVE THE SMALL POPS IN FOR NOW. TEMPS SHOULD BE NEAR OR A LITTLE
BELOW NORMAL. BASED ON ALL THIS AND NO STRONG SYSTEMS...SHOULD NOT
HAVE TO WORRY ABOUT WINTER PRECIPITATION OR SEVERE WEATHER IN THIS
CWA THROUGH THE EXTENDED.
&&

.PRELIMINARY POINT TEMPS/POPS...
LITTLE ROCK   AR  50  61  37  54 /  60  20  10  10
HARRISON AR       45  49  31  47 /  60  20  10  10
HOT SPRINGS AR    50  60  37  54 /  50  10  10   0
PINE BLUFF AR     52  63  38  56 /  70  20   0   0
MOUNTAIN HOME AR  46  51  31  48 /  50  20  10  10
MONTICELLO AR     54  65  39  58 /  80  20   0   0
SEARCY AR         50  60  36  52 /  70  20  10  10
MOUNT IDA AR      49  59  36  53 /  60  10  10   0
RUSSELLVILLE AR   48  56  35  51 /  60  10  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 6 AM MONDAY FOR ARZ003-ARZ004-ARZ005-
ARZ006-ARZ007-ARZ012-ARZ013-ARZ014-ARZ015-ARZ016-ARZ021-ARZ022-
ARZ023-ARZ024-ARZ025-ARZ030-ARZ031-ARZ032-ARZ033-ARZ034-ARZ037-
ARZ038-ARZ039-ARZ040-ARZ041-ARZ042-ARZ043-ARZ044-ARZ045-ARZ046-
ARZ047-ARZ052-ARZ053-ARZ054-ARZ055-ARZ056-ARZ057-ARZ062-ARZ063-
ARZ064-ARZ065-ARZ066-ARZ067-ARZ068-ARZ069.

&&

SHORT TERM...51 / LONG TERM....29
Hazardous weather outlook, Nov 27, 8:15 AM CST, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
815 AM CST SUN NOV 27 2005

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-281100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
815 AM CST SUN NOV 27 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

...SIGNIFICANT SEVERE WEATHER IS POSSIBLE LATE THIS AFTERNOON AND
   TONIGHT...

A STRONG LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS WILL GATHER
MORE STRENGTH TODAY. WINDS AT THE SURFACE AND ALOFT WILL BECOME
EXCEPTIONALLY STRONG. WINDS NEAR THE SURFACE WILL BE FROM THE SOUTH
OR A LITTLE EAST OF SOUTH WHILE WINDS ALOFT WILL COME FROM MORE OF A
SOUTHWEST TO WEST DIRECTION.

THIS WILL SET THE STAGE FOR THE POSSIBILITY OF SIGNIFICANT SEVERE
THUNDERSTORMS AND TORNADOES ACROSS ARKANSAS.

LATE THIS AFTERNOON...THE LOW WILL BE IN NORTHEAST KANSAS...WITH A
COLD FRONT EXTENDING FROM THE LOW THROUGH EASTERN OKLAHOMA INTO
NORTHEASTERN TEXAS. THUNDERSTORMS ARE EXPECTED TO DEVELOP RAPIDLY
ALONG THE FRONT AROUND MID AFTERNOON.

THUNDERSTORMS ARE FORECAST TO DEVELOP IN A NORTH TO SOUTH LINE ALONG
THE COLD FRONT THIS AFTERNOON AND EVENING. THE SQUALL LINE WILL MOVE
TO THE EAST RAPIDLY AND SHOULD BE OUT OF THE AREA BY MIDNIGHT OR
SHORTLY THEREAFTER.

THUNDERSTORMS ALONG THIS LINE MAY BE SEVERE WITH DAMAGING WINDS
BEING THE MAIN SEVERE WEATHER. HOWEVER CONDITIONS ARE FAVORABLE
FOR TORNADOES AND A FEW SIGNIFICANT TORNADOES CANNOT BE RULED OUT.
SOME LARGE HAIL WILL ALSO BE POSSIBLE.

THERE IS A POSSIBILITY THAT ISOLATED THUNDERSTORMS COULD DEVELOP
AHEAD OF THE LINE. ANY OF THESE COULD BECOME SEVERE OR TORNADIC
WITH DAMAGING WINDS...TORNADOES AND POSSIBLY LARGE HAIL.

THE LOW PRESSURE WILL CAUSE SURFACE WINDS TO INCREASE IN STRENGTH
AND TO BECOME GUSTY. A LAKE WIND ADVISORY WILL BE IN EFFECT FOR THE
ENTIRE AREA TODAY. ANYBODY VENTURING OUT ON LAKES TODAY WILL NEED TO
EXERCISE EXTREME CAUTION FOR BOTH THE STRONG WINDS AND THE RAPID
DEVELOPMENT OF THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

MUCH COOLER AIR WILL FOLLOW THE FRONT ON MONDAY WITH BREEZY
NORTHWEST WINDS. THERE IS A POSSIBILITY THAT LAKE WIND
ADVISORIES MAY BE REQUIRED FOR SOME AREAS ON MONDAY.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND EARLY TONIGHT
ACROSS MOST ALL OF THE AREA.

THIS IS A POTENTIALLY DANGEROUS SITUATION. PEOPLE ACROSS
ARKANSAS ARE URGED TO REVIEW THEIR SEVERE WEATHER AND TORNADO
SAFETY RULES AND MONITOR NOAA WEATHER RADIO OR OTHER MEDIA
OUTLETS FOR LATER STATEMENTS...WATCHES...AND WARNINGS.
&&

FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE
VISIT OUR WEB SITE AT WWW.SRH.WEATHER.GOV/LZK

29/32

In the hours before

Local storm report, Nov 27, 3:26 PM CST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
326 PM CST SUN NOV 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             14 E MENA               34.58N 93.99W
11/27/2005  1.75 INCH        POLK               AR   LAW ENFORCEMENT

0300 PM     TSTM WND DMG     WICKES                  34.30N 94.34W
11/27/2005                   POLK               AR   LAW ENFORCEMENT

            TREES DOWN.

0310 PM     HAIL             10 E MENA               34.58N 94.06W
11/27/2005  1.75 INCH        POLK               AR   LAW ENFORCEMENT

&&

INIGUEZ
Local storm report, Nov 27, 4:30 PM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
430 PM CST SUN NOV 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             5 W DARDANELLE          35.23N 93.25W
11/27/2005  0.88 INCH        YELL               AR   AMATEUR RADIO

            NICKEL SIZE HAIL AT MOUNT NEBO STATE PARK.

0420 PM     HAIL             ODEN                    34.62N 93.79W
11/27/2005  1.00 INCH        MONTGOMERY         AR   LAW ENFORCEMENT

&&

58
Local storm report, Nov 27, 4:37 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
437 PM CST SUN NOV 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     TORNADO          DARDANELLE              35.23N 93.17W
11/27/2005                   YELL               AR   AMATEUR RADIO

            TORNADO WAS SPOTTED ON THE GROUND WEST OF DARDANELLE.

&&

58
Local storm report, Nov 27, 4:57 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
457 PM CST SUN NOV 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     KIRBY                   34.25N 93.63W
11/27/2005                   PIKE               AR   LAW ENFORCEMENT

            ROOF BLOWN OFF OF A CHICKEN HOUSE.

0445 PM     HAIL             NATHAN                  34.11N 93.81W
11/27/2005  1.75 INCH        PIKE               AR   LAW ENFORCEMENT

&&

58
Local storm report, Nov 27, 5:43 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
543 PM CST SUN NOV 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     TSTM WND DMG     3 NE KIRBY              34.28N 93.60W
11/27/2005                   PIKE               AR   EMERGENCY MNGR

            POSSIBLE TORNADO. DAMAGE ALONG EBENEZER AND ROCK CREEK
            ROADS. HOUSE TRAILERS...SHOPS...SHEDS...AND CHICKEN
            HOUSES DAMAGED.

&&

28

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 4:00 AM CSTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more26 hr
Nov 27, 2:17 PM CSTSevere Thunderstorm WarningLZKPolk28 min
Nov 27, 2:37 PM CSTTornado WarningLZKMontgomery, Polk38 min
Nov 27, 3:07 PM CSTTornado WarningLZKScott, Yell38 min
Nov 27, 3:15 PM CSTTornado WarningLZKMontgomery45 min
Nov 27, 3:43 PM CSTSevere Thunderstorm WarningLZKPike, Polk17 min
Nov 27, 3:45 PM CSTTornado WarningLZKYell45 min
Nov 27, 4:00 PM CSTTornado WarningLZKMontgomery55 min
Nov 27, 4:05 PM CSTTornado WarningLZKPike55 min
Nov 27, 4:12 PM CSTTornado WarningLZKPope63 min
Nov 27, 4:40 PM CSTTornado WarningLZKYell50 min
Nov 27, 4:48 PM CSTTornado WarningLZKGarland57 min
Nov 27, 4:59 PM CSTTornado WarningLZKClark, Pike46 min
Nov 27, 5:06 PM CSTSevere Thunderstorm WarningLZKMontgomery24 min
Nov 27, 5:11 PM CSTTornado WarningLZKPerry19 min
Nov 27, 5:12 PM CSTTornado WarningLZKPope, Searcy, Van Buren48 min
Nov 27, 5:16 PM CSTTornado WarningLZKHot Spring29 min
Nov 27, 5:28 PM CSTTornado WarningLZKConway, Pope47 min
Nov 27, 5:31 PM CSTTornado WarningLZKPerry, Saline44 min
Nov 27, 5:38 PM CSTSevere Thunderstorm WarningLZKMontgomery22 min
Nov 27, 5:50 PM CSTSevere Thunderstorm WarningLZKBaxter, Marion, Searcy55 min
Nov 27, 5:56 PM CSTTornado WarningLZKClark, Pike49 min

Nearby

Tornado Warnings in Arkansas, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.